# SDR SWAA2025121739670

- Difficulty date: November 25, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BEAM LOCATED TRAILING EDGE ORSS 280 ON THE RT WING.   REPLACED THE SUPPORT BEAM IAW SRM 51-40-02-0G-0, AND DWG 115A3712, SHEET 6, REV B.
